# SDR UIEA2017020800165

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 69,575 hours, 10,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN DECK SEAT TRACK BETWEEN BS 760 AND 980, LBL 11.3.   REPAIRED THE SEAT TRACK IAW EI T2017A53M-171 REV 1, AND SRM 53-00-52, REPAIR 12.
